MathSciNet Relay Station
MathSciNet bibliographic data
MR2832380 57M27
Garoufalidis, Stavros; Koutschan, Christoph The $\germ{sl}_3$ Jones polynomial of the trefoil: a case study of $q$-holonomic sequences. Adv. in Appl. Math. 47 (2011), no. 4, 829–839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement